MathSciNet Relay Station
MathSciNet bibliographic data
MR1151977 58F08 (54C70 58F11)
Block, Louis; Keesling, James Computing the topological entropy of maps of the interval with three monotone pieces. J. Statist. Phys. 66 (1992), no. 3-4, 755–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement